# SDR CA120626013

- Difficulty date: June 24, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Ge GE90110B1
- System (JASC): 7250 · Turbine Section
- Part: Shroud
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CAMPAIGN 7-0018, CARRY OUT INSPECTION OF THE HPT STAGE 2 NOZZLE AND THE HPT STAGE 1, STATOR SHROUD.  FOUND 1 STATOR SHROUD L/E SEGMENT WITH 2" CIRCUMFERENTIAL LENGTH MISSING BACK APPROXIMATELY 1" FROM L/E.  IAW AMM 72-00-00-290-805 H 01, ITEM 7, N 4 LIMIT IS 0.350" FROM L/E WITH DIAMETER 0.25" AND AREA 0.049".  ENGINE REPLACED.
